Show simple item record

dc.contributor.authorEŞ, Hüseyin
dc.contributor.authorCAVLAK, Mehmet
dc.contributor.authorKERTMEN, Çisem
dc.contributor.authorMELEZ, Deniz Oğuzhan
dc.contributor.authorÖZGÜN, Ayşe
dc.contributor.authorESEN MELEZ, İPEK ESEN
dc.date.accessioned2019-10-05T15:28:12Z
dc.date.available2019-10-05T15:28:12Z
dc.date.issued2016-04-01
dc.identifier
dc.identifier.urihttps://hdl.handle.net/20.500.12645/6298
dc.language.isoen
dc.subjectEŞ H., ESEN MELEZ İ. E. , ÖZGÜN A., MELEZ D. O. , KERTMEN Ç., CAVLAK M., -Sudden death associated to hypersensitivity myocarditis induced by clozapine: an autopsy case-, KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY, cilt.26, ss.186-190, 2016
dc.titleSudden death associated to hypersensitivity myocarditis induced by clozapine: an autopsy case
dc.typeArticle
local.avesis.response6168
local.article.journalnameKulak burun boǧaz ihtisas dergisi : KBB = Journal of ear, nose, and throat
local.publication.isinternational1


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record